Article thumbnail

The randomized complexity of initial value problems

By Stefan Heinrich and Bernhard Milla

Abstract

AbstractWe study the complexity of randomized solution of initial value problems for systems of ordinary differential equations (ODE). The input data are assumed to be γ-smooth (γ=r+ρ: the rth derivatives satisfy a ρ-Hölder condition). Recently, the following almost sharp estimate of the order of the nth minimal error was given by Kacewicz [Almost optimal solution of initial-value problems by randomized and quantum algorithms, J. Complexity 22 (2006) 676–690, see also 〈http://arXiv.org/abs/quant-ph/0510045〉]:c1n-γ-1/2⩽enran⩽c2(ε)n-γ-1/2+ε,with an arbitrary ε>0. We present a Taylor Monte Carlo method and show that it has error rate n-γ-1/2, this way establishing the exact order of the randomized nth minimal error

Publisher: Elsevier Inc.
Year: 2008
DOI identifier: 10.1016/j.jco.2007.09.002
OAI identifier:
Download PDF:
Sorry, we are unable to provide the full text but you may find it at the following location(s):
  • https://s3-eu-west-1.amazonaws... (external link)
  • https://s3.amazonaws.com/prod-... (external link)
  • Suggested articles


    To submit an update or takedown request for this paper, please submit an Update/Correction/Removal Request.